MathSciNet Relay Station
MathSciNet bibliographic data
MR1781930 14B05 (16G20)
Crawley-Boevey, William On the exceptional fibres of Kleinian singularities. Amer. J. Math. 122 (2000), no. 5, 1027–1037.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement